# SDR 95ZZZX6189

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67641
- Make and model: Bell 206B
- Aircraft serial: 5182
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Support Fitting
- Part number: 206033426033
- Condition: Sheared
- Location: Vertical Fin
- Part time: 433 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL SKID CONTACTED GROUND IN SLOW REARWARD DRIFT.  VERTICAL FIN CAME OFF.  SUPPORT FITTING ON TAIL BOOM SHEARED ALLOWING VERTICAL FIN TO COME OFF.
